# SDR DL72S001238

- Difficulty date: June 30, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 58,989 hours, 44,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT FS 1009 FROM  STRINGER 29L TO 29R.  THE CORROSION WAS REMOVED WITH A  18 X 7.5 INCH CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A  377746-14.
